Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Durbin-Watson Test for Serial Correlation: Bounds for Regressions with Trend and/or Seasonal Dummy Variables

Maxwell L. King
Econometrica
Vol. 49, No. 6 (Nov., 1981), pp. 1571-1581
Published by: The Econometric Society
DOI: 10.2307/1911419
Stable URL: http://www.jstor.org/stable/1911419
Page Count: 11
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Durbin-Watson Test for Serial Correlation: Bounds for Regressions with Trend and/or Seasonal Dummy Variables
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1571
    1571
  • Thumbnail: Page 
1572
    1572
  • Thumbnail: Page 
1573
    1573
  • Thumbnail: Page 
1574
    1574
  • Thumbnail: Page 
1575
    1575
  • Thumbnail: Page 
1576
    1576
  • Thumbnail: Page 
1577
    1577
  • Thumbnail: Page 
1578
    1578
  • Thumbnail: Page 
1579
    1579
  • Thumbnail: Page 
1580
    1580
  • Thumbnail: Page 
1581
    1581